It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Alternative Medicine Board Index
Pages: 1Showing 1 - 8 of 8 for probiotics rash. (0.023 seconds)


... I think anything is possible when you talk about supplements that directly affect the digestive system. I do take Jarro myself and I don't have a problem with it, but I have had a problem with a couple of others I have had. Not a rash, but more flu/cold like symptoms. (7 replies)
... that is what happened to me. I was on a 10 day course of bactrim and the day after the last dose i broke out in a rash head to toe (7 replies)
... The day after I took my last pill I broke out in a rash everywhere. I didn't associate it with the antibiotic because I had already taken it for five days and was done with it. ... (7 replies)

... I get that little rash a few days after I am on certain antibiotics. It just happened to me today so I held off on the antibiotic today. ... (7 replies)
... anything is possible. I would definitely stop taking the Jarodophilus and see what happens. After the rash is completely gone, i might try it again then. I take ultraflora by Metagenics. The antibiotic is still probably in your system. ... (7 replies)
... that my doctor prescribed for Lyme, because the rash occurred exactly a week after I started the antibiotic. ... (7 replies)
... Thank you, Harry. Sounds like I might be better getting the chewable probiotics if those added cultures will not help. ... (10 replies)
... That is good and I would suggest that you take two probiotic tablets a day rather than just one. Remember though that probiotics should be kept in the fridge, as heat kills bacteria. Also remember to take them on an empty stomach. ... (25 replies)




Pages: 1

All times are GMT -7. The time now is 01:21 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!